# SDR SWAA2021072193005

- Difficulty date: July 8, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727E AND BS 807 S-25L AT WL 156 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727E AND BS 807 S-25L AT WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING # 146A7502 REV A.
